# SDR TRBA201131402

- Difficulty date: November 9, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 545
- Aircraft time: 217,445 hours, 25,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MINI FLOOR LIGHTSTRIP BY THE GALLEY CAME OFF.  DEFERRED IAW MEL 33-29-C AUTH 110053D-C, MEL PROCEDURE C/W.
